Let be a positive integer, be a positive constant and $(U_n)_{n\ge 1}$ be a sequence of independent identically distributed pseudo-random variables. We assume that the ’s take their values in the discrete set and that their common pseudo-distribution is characterized by the numbers for any . Let us finally introduce the associated pseudo-random walk defined on by and for . In this paper, we exhibit some properties of . In particular, we explicitly determine the pseudo-distribution of the first overshooting time of a given threshold for as well as that of the first exit time from a bounded interval. Next, with an appropriate normalization, we pass from the pseudo-random walk to the pseudo-Brownian motion driven by the high-order heat-type equation . We retrieve the corresponding pseudo-distribution of the first overshooting time of a threshold for the pseudo-Brownian motion (Lachal, A.: First hitting time and place, monopoles and multipoles for pseudo-processes driven by the equation . Electron. J. Probab. 12 (2007), 300–353 [MR2299920]). In the same way, we get the pseudo-distribution of the first exit time from a bounded interval for the pseudo-Brownian motion which is a new result for this pseudo-process.

生成讲解博客的中文版本

生成AI智能校验的中文版本